# SDR COMA0660464

- Difficulty date: July 31, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 20,973 hours, 19,781 cycles
- Engine: Ge CF343A1
- Engine time: 15,897 hours, 13,801 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Engine
- Condition: False Indication
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9498- DURING TAKEOFF ROLL, THE LEFT ENGINE ITT ROSE ABOVE 900 DEGREES, CREW ABORTED TAKEOFF AND FLIGHT RETURNED TO THE GATE.  PERFORMED GROUND RUNS OF THE LEFT ENGINE, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
